# SDR CA111221002

- Difficulty date: October 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 42,281 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 964A000004A
- Part serial: 00328
- Condition: Fractured
- Location: Rt Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FAILURE OF FLANGE ON FLOW CONTROL VALVE TROUBLESHOOTING IAW 36-11-00-720-806 CARRIED OUT.  RT PACK FLOW CONTROL VALVE CHARGED & SYSTEM OPS CHECKED.  SERVICEABLE.
